# SDR RRXA001771

- Difficulty date: March 25, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Torn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND A TEAR 8 INCHES AFT OF AILERON LE ON LT OB AILERON UPPER SURFACE OB EDGE SKIN AT STA XA 747, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.     REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER IAW E.O. 00-055 WITH APPROVED 8110-3 DATED 3-23-00.
